After weeks of taking my new medication I started to realise that where that little room in my head where the people were talking about me, was boarded up! I was still a little sceptical, thinking maybe it was just a coincidence and not the medication, but either way it's a pretty good result.
Then the problems started. I slowly realised how much time I was spending in bed. I was sooo tired and couldn't see the point in getting up when I had nothing to do. I would stay in bed for days at a time. If I did get up it wouldn't be long before I went back to bed again. I also started to feel anxious and lonely when I was alone so would stay at my mums occasionally but then would be panicky about being away from my flat. It was a feeling that was all to familiar.
I started to think that this was probably side effects of my medication so I proceeded to make the mistake of self medicating (silly me!). I called my GP and told her the problem. She's a wonderful GP but obviously not a specialist in those medications. She reduced my dose for me which I have been taking for about 2-3 weeks. The same lethargy came back. Withdrawal from a medication can be just as nasty.
Luckily, I had a surprise phone consultation with my Psychiatrist (ok, he was calling because I'd forgotten to go to a meeting). I told him the problem and after and quick, kind telling off for self medicating, he arranged a different plan. I'm going back on all my meds. Whereas before I took half in the morning and half in the evening I will now be taking all in the evening. I guess that kind of makes sense. Hopefully, I'll be sleepy at the right time now.
Starting that next week so I'll follow up with how that goes.